# SDR AALA996014

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60050451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMPENNAGE 'E' PATH LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.  (M)
